# SDR ASAA2016050216598

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,928 hours, 9,527 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT ON LIGHTS ARE NOT ILLUMINATED WITH SWITCHES IN ON POSITION. ACFT GROUNDED. REF FIM 30-41, TASK 801 WHCU BITE PASSED NO FAULT.   WINDOW HEAT OPS CHECK NORMAL.  INFO ONLY REF 737 SYS MANUAL SECT 3.010 CYCLING OF WINDOW HEAT ON LIGHT IN NORMAL OPERATION.
